Greetings from the Illinois Journal of Mathematics …
Illinois Journal of Mathematics Joins Duke University Press
The Illinois Journal of Mathematics is pleased to announce that it has entered into a publishing partnership with Duke University Press (DUP), beginning with Volume 63, to begin publication in June 2019.
(Please see the end of this newsletter for further information about placing subscriptions to IJM through Duke University Press.)
Current Issue Now Online
The most recent issue of IJM (Volume 62:1-4) is now online:
- On the Krein–Milman–Ky Fan theorem for convex compact metrizable sets (Mohammed Bachir)
- On the curvature of Einstein–Hermitian surfaces (Mustafa Kalafat and Caner Koca)
- Quantum semigroups generated by locally compact semigroups (M.A. Aukhadiev and Y.N. Kuznetsova)
- Donaldson–Thomas invariants of Calabi–Yau orbifolds under flops (Yunfeng Jiang)
- Every lens space contains a genus one homologically fibered knot (Yuta Nozaki)
- Actions of measured quantum groupoids on a finite basis (Jonathan Crespo)
- On logarithmic differential operators and equations in the plane (Julien Sebag)
- On amicable tuples (Yuta Suzuki)
- Abstract key polynomials and comparison theorems with the key polynomials of Mac Lane–Vaquié (J. Decaup, W. Mahboub, and M. Spivakovsky)
- Singular string polytopes and functorial resolutions from Newton–Okounkov bodies (Megumi Harada and Jihyeon Jessie Yang)
- The profile decomposition for the hyperbolic Schrödinger equation (Benjamin Dodson, Jeremy L. Marzuola, Benoit Pausader, and Daniel P. Spirn)
- Invariant CR mappings between hyperquadrics (Dusty Grundmeier, Kemen Linsuain, and Brendan Whitaker)
- Multiplicative structure in stable expansions of the group of integers (Gabriel Conant)
- The rate of convergence on Schrödinger operator (Zhenbin Cao, Dashan Fan, and Meng Wang)
- Concerning q-summable Szlenk index (Ryan M. Causey)
- Explicit bounds for primes in arithmetic progressions (Michael A. Bennett, Greg Martin, Kevin O’Bryant, and Andrew Rechnitzer)
Please note: The most recent five years of IJM are available online to individual and institutional subscribers. Articles older than five years are open access.
Editorial Board Updates
Oscar García-Prada has joined the IJM Editorial Board. Professor García-Prada is with the Instituto de Ciencias Matemáticas (CSIC-Madrid). His research interests include differential geometry, complex algebraic geometry, and mathematical physics. He also serves on the editorial boards of the International Journal of Mathematics and Extracta Mathematicae.
Luchezar Avramov retired from the IJM Editorial Board after 15 years. Professor Avramov holds the Dale M. Jensen Chair in Mathematics at the University of Nebraska. IJM’s editor-in-chief, Editorial Board, and staff thank Professor Avramov for his years of significant service to the journal.
New Online Submission Process for IJM
IJM has recently adopted the use of EditFlow, an online manuscript submission and peer-review system. EditFlow is a tool specifically geared toward the needs of mathematics publishing. IJM’s EditFlow website is https://ef.msp.org/submit_new.php?jpath=illinois.
Direct all orders to Duke University Press, Journals Customer Relations, 905 W. Main St., Suite 18B, Durham, NC 27701. Annual subscription rates: print-plus-electronic institutions, $448; print-only institutions, $420; e-only institutions, $392; individuals, $50; students, $35. Print subscriptions: add $14 postage and applicable HST (including 5% GST) for Canada; add $18 postage outside the United States and Canada. Back volumes (institutions): $420. Single issues: institutions, $105; individuals, $14. For more information, contact Duke University Press Journals at 888-651-0122 (toll-free in the United States and Canada) or 919-688-5134; email@example.com.
About the Illinois Journal of Mathematics
The Illinois Journal of Mathematics was founded in 1957 by Reinhold Baer, Joe Doob, Abraham Taub, George Whitehead, and Oscar Zariski. The inaugural volume featured papers of many of the world’s leading figures in the key areas of mathematics at the time: William Feller, Paul Levy, and Paul Malliavin in probability theory; Richard Bellman, R.P. Boas, Jack Hale, and Edwin Hewitt in analysis; Marvin Marcus, Olga Taussky, and Oscar Zariski in algebra; and Paul Erdös, L.J. Mordell, and John Tate in number theory. Distinguished researchers such as J. Bourgain, A. Calderon, S.S. Chern, H. Kesten, and K. Uhlenbeck have served as editors of IJM. With managing editorship in the Department of Mathematics at the University of Illinois at Urbana-Champaign, the journal remains a highly regarded peer-reviewed platform for dissemination of significant new results in all active areas of mathematics research.